Cylce on pil changing

Any questions or discussions that you ONLY want to discuss with our staff or volunteers.
(Users: please do not reply to other users here.)
Meggyd18
not a newbie
Posts: 9
Joined: Thu Feb 27, 2020 6:23 pm
My Awesomeness Quotient: I can juggle
My primary language: English
My pronouns: She
My sexual identity and orientation: Straight and female
Location: Delaware

Cylce on pil changing

Unread postby Meggyd18 » Sun Apr 12, 2020 8:23 pm

I've been on combination birth control for 2 years now and the past 3 cycles I have noticed I am spotting for more days after my periods end and spotting a few days before they begin. Is this change normal? I haven't missed any or taken them late.

Sam W
scarleteen staff/volunteer
Posts: 7057
Joined: Mon Jul 28, 2014 9:06 am
My Awesomeness Quotient: I raise carnivorous plants
My primary language: english
My pronouns: she/her
My sexual identity and orientation: queer
Location: Desert

Re: Cylce on pil changing

Unread postby Sam W » Mon Apr 13, 2020 7:08 am

Hi Meggyd18,

Spotting between cycles is one possible side effect of the pill, and sometimes people do notice changes to their cycle or new side effects even after being on the pill for a few years. So, that's likely what's going on here.


Return to “Ask Us!”

Who is online

Users browsing this forum: Google [Bot] and 12 guests